MathSciNet Relay Station
MathSciNet bibliographic data
MR2915082 34K20 (34K45 34K50 60H10)
Yao, Fengqi; Deng, Feiqi Exponential stability in terms of two measures of impulsive stochastic functional differential systems via comparison principle. Statist. Probab. Lett. 82 (2012), no. 6, 1151–1159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement